quitting opiates cold turkey- on day 3 - Part 23

By smith9666 · Nov 25, 2014 · ·
  1. Yeah I know :/ definately something that I am thinking seriously about lately. They pay me very well but it isn't my passion. This was a starter job 10 years ago when i was 16 and I kept it through hs and when I started college to help pay the bills. Then I was promoted a few times and the hours got too much for school and work and I made the dumb decision to stop school. I like my job overall but I don't like the management side of it. I can do it but its not what I like. I have about 80 employees directly under me and it can get stressful. Its okay for now but I'm really rethinking some choices I made. Its a little hard because its almost been 11 years there and that's a long time for a 27 year old. It was my first and only job. Blah LOL. Lots of choices to make I guess.

    smith9666 added 346 Minutes and 0 Seconds later...

    Day 18,

    Today was another good day. Worked an early shift and had a last minute meeting to inform us that we are now working thanksgiving. That was my only day off this week but that's okay I guess. Who needs days off LOL.

    Other then that all is well. I didn't run today and I don't think I am tonight. I will probably just take the day off of running. Its been about 5 days in a row now.

Comments

  1. Jungledog
    Smith,

    I agree with LG. Cold turkey results depend on how long and how high you have been on the opiates. My first cold turkey was me jumping from about 200 mg of oxycodone plus morphine 60mg (that I took twice daily so actually 120mg of that) and I just STOPPED. No taper. I had been taking them at those high doses for a few years. What an idiot. I had exactly what LG had although I also had the worst bone and muscle pain EVER but mine started to at least ease up by day 10. But the general malaise, extreme insomnia, extreme fatigue (like I could barely walk to the bathroom to pee), anorexia (I did not eat for 30 days and lost 17 pounds), nausea, anxiety and tachycardia continued for the first 30 days. Then the second 30 days were just irritability, insomnia (despite benzos and ambien), nausea, and unrelenting fatigue. Day 60 I said "Fuck this!" and resumed my meds.

    I also see in practice that each subsequent withdrawal is worse. So taper folks and stay off...because next time is likely to suck even more.

    As for working over the holidays, I am right there with you girl. I do not know what it is like to NOT work. Kinda sad actually. Have you considered returning to school? What is your passion?

    Hugs,
    JD
To make a comment simply sign up and become a member!